# SDR 2007UALA00026

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 48,973 hours, 33,755 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR UPPER AFT CORNER BENT INTO AIRSTREAM.  MAJOR REPAIR: COLD WORKED REF SRM 51-70-01. FOUND CRACK FROM FASTENER HOLD. FABRICATED AND INSTALLED EXTERNAL DOUBLER PER SRM 52-00-01 PAGE 201 ITEM 11.
